# SDR COMA0860429

- Difficulty date: October 9, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 19,804 hours, 16,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 WEB AND CAP ANGLES, FOUND LT SIDE CAP ANGLE CRACKED UNDER POSTS AT LBL 18.  REPAIRED PER REO 601R-53-41-793.
